Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1068, 25 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__299_0,
     author = {Lecuire, Cyril},
     title = {Mod\`eles et laminations terminales [d'apr\`es Minsky et Brock-Canary-Minsky]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1068},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     mrnumber = {3289285},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__299_0/}
}
Lecuire, Cyril. Modèles et laminations terminales [d'après Minsky et Brock-Canary-Minsky], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1068, 25 p. http://archive.numdam.org/item/AST_2014__361__299_0/

[Ag] I. Agol - « Tameness and hyperbolic 3-manifolds », prépublication, 2004.

[Ah] L. Ahlfors - « Finitely generated Kleinian groups », Amer. J. Math. 86 (1964), p. 413-429. | Article | MR 167618 | Zbl 0133.04201

[AB] L. Ahlfors & L. Bers - « Riemann's mapping theorem for variable metrics », Ann. of Math. (2) 72 (1960), p. 385-404. | Article | MR 115006 | Zbl 0104.29902

[AC] J. W. Anderson & R. D. Canary - « Cores of hyperbolic 3-manifolds and limits of Kleinian groups », Amer. J. Math. 118 (1996), no. 4, p. 745-779. | Article | MR 1400058 | Zbl 0863.30048

[Be] L. Bers - « An inequality for Riemann surfaces », in Differential geometry and complex analysis, Springer, Berlin, 1985, p. 87-93. | Article | MR 780038 | Zbl 0575.30039

[BK] L. Bers & I. Kra (éds.) - A crash course on Kleinian groups, Lecture Notes in Math., vol. 400, Springer-Verlag, Berlin, 1974. | MR 393467 | Zbl 0279.00010

[Bon] F. Bonahon - « Bouts des variétés hyperboliques de dimension 3 », Ann. of Math. (2) 124 (1986), no. 1, p. 71-158. | Article | MR 847953 | Zbl 0671.57008

[Bow1] B. H. Bowditch - « Intersection numbers and the hyperbolicity of the curve complex », J. Reine Angew. Math. 598 (2006), p. 105-129. | MR 2270568 | Zbl 1119.32006

[Bow2] B. H. Bowditch, « Length bounds on curves arising from tight geodesics », Geom. Fund. Anal. 17 (2007), no. 4, p. 1001-1042. | Article | MR 2373010 | Zbl 1148.57024

[Bow3] B. H. Bowditch, « Geometric models for hyperbolic 3-manifolds », prépublication.

[Bow4] B. H. Bowditch, « End invariants of hyperbolic 3-manifolds », prépublication.

[Bow5] B. H. Bowditch, « The ending lamination theorem », prépublication.

[Bc1] J. F. Brock - « Continuity of Thurston's length function », Geom. Funct. Anal. 10 (2000), no. 4, p. 741-797. | Article | MR 1791139 | Zbl 0968.57011

[Bc2] J. F. Brock, « The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores », J. Amer. Math. Soc. 16 (2003), no. 3, p. 495-535 (electronic). | Article | MR 1969203 | Zbl 1059.30036

[Bc3] J. F. Brock, « Weil-Petersson translation distance and volumes of mapping tori », Comm. Anal. Geom. 11 (2003), no. 5, p. 987-999. | Article | MR 2032506 | Zbl 1084.32009

[BB1] J. F. Brock & K. Bromberg - « Geometric inflexibility and 3-manifolds that fiber over the circle », J. Topol. 4 (2011), no. 1, p. 1-38. | Article | MR 2783376 | Zbl 1220.30057

[BBCM1] J. F. Brock, K. Bromberg, R. D. Canary & Y. N. Minsky - « Local topology in deformation spaces of hyperbolic 3-manifolds », Geom. Topol. 15 (2011), no. 2, p. 1169-1224. | Article | MR 2831259 | Zbl 1243.30084

[BBCM2] J. F. Brock, K. Bromberg, R. D. Canary & Y. N. Minsky, « Convergence properties of end invariants », prépublication, arXiv:1208.3983. | MR 3190301 | Zbl 06217242

[BCM1] J. F. Brock, R. D. Canary & Y. N. Minsky - « The classification of Kleinian surface groups, II: The ending lamination conjecture », Ann. of Math. (2) 176 (2012), no. 1, p. 1-149. | Article | MR 2925381 | Zbl 1253.57009

[BCM2] J. F. Brock, R. D. Canary & Y. N. Minsky, « The classification of finitely-generated Kleinian groups », en préparation.

[Bm] K. Bromberg - « The space of Kleinian punctured torus groups is not locally connected », Duke Math. J. 156 (2011), no. 3, p. 387-427. | Article | MR 2772066 | Zbl 1213.30078

[CG] D. Calegari & D. Gabai « Shrinkwrapping and the taming of hyperbolic 3-manifolds », J. Amer. Math. Soc. 19 (2006), no. 2, p. 385-446. | Article | MR 2188131 | Zbl 1090.57010

[Ca] R. D. Canary « Ends of hyperbolic 3-manifolds », J. Amer. Math. Soc. 6 (1993), no. 1, p. 1-35. | MR 1166330 | Zbl 0810.57006

[CT] J. W. Cannon & W. P. Thurston « Group invariant Peano curves », Geom. Topol. 11 (2007), p. 1315-1355. | Article | MR 2326947 | Zbl 1136.57009

[Fr] H. Freudenthal « Über die Enden topologischer Räume und Gruppen », Math. Zeit. 33 (1932), p. 692-713. | Article | EuDML 168292 | JFM 57.0731.01 | MR 1545233 | Zbl 0002.05603

[Ga] D. Gabai « Almost filling laminations and the connectivity of ending lamination space », Geom. Topol. 13 (2009), no. 2, p. 1017-1041. | Article | MR 2470969 | Zbl 1165.57015

[Ham] U. Hamenstädt - « Train tracks and the Gromov boundary of the complex of curves », in Spaces of Kleinian groups, London Math. Soc. Lecture Note Ser., vol. 329, Cambridge Univ. Press, Cambridge, 2006, p. 187-207. | Article | MR 2258749 | Zbl 1117.30036

[Har] W. J. Harvey « Boundary structure of the modular group », in Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, 1981, p. 245-251. | MR 624817 | Zbl 0461.30036

[Jo] T. Jørgensen « On discrete groups of Möbius transformations », Amer. J. Math. 98 (1976), no. 3, p. 739-749. | Article | MR 427627 | Zbl 0336.30007

[KM] D. Kazhdan & G. Margulis - « A proof of Selberg's conjecture », Math. USSR Sb. 4 (1968), p. 147-152. | Article | Zbl 0241.22024

[Kl] E. Klarreich « The boundary at infinity of the curve complex and the relative Teichmüller space », prépublication.

[LS] C. J. Leininger & S. Schleimer « Connectivity of the space of ending laminations », Duke Math. J. 150 (2009), no. 3, p. 533-575. | Article | MR 2582104 | Zbl 1190.57013

[Mg] A. D. Magid « Deformation spaces of Kleinian surface groups are not locally connected », Geom. Topol. 16 (2012), no. 3, p. 1247-1320. | Article | MR 2967052 | Zbl 1257.57023

[Mr] A. Marden « The geometry of finitely generated kleinian groups », Ann. of Math. (2) 99 (1974), p. 383-462. | Article | MR 349992 | Zbl 0282.30014

[MM1] H. A. Masur & Y. N. Minsky - « Geometry of the complex of curves I. Hyperbolicity », Invent. Math. 138 (1999), no. 1, p. 103-149. | Article | MR 1714338 | Zbl 0941.32012

[MM2] H. A. Masur & Y. N. Minsky, « Geometry of the complex of curves II. Hierarchical structure », Geom. Fund. Anal. 10 (2000), no. 4, p. 902-974. | Article | MR 1791145 | Zbl 0972.32011

[MMS] D. Mccullough, A. Miller & G. A. Swarup « Uniqueness of cores of noncompact 3-manifolds », J. London Math. Soc. (2) 32 (1985), no. 3, p. 548-556. | Article | MR 825931 | Zbl 0556.57009

[Mc] D. Mccullough - « Compact submanifolds of 3-manifolds with boundary », Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 147, p. 299-307. | Article | MR 854628 | Zbl 0628.57008

[Mi1] Y. N. Minsky - « Teichmüller geodesics and ends of hyperbolic 3-manifolds », Topology 32 (1993), no. 3, p. 625-647. | Article | MR 1231968 | Zbl 0793.58010

[Mi2] Y. N. Minsky, « On rigidity, limit sets, and end invariants of hyperbolic 3-manifolds », J. Amer. Math. Soc. 7 (1994), no. 3, p. 539-588. | MR 1257060 | Zbl 0808.30027

[Mi3] Y. N. Minsky, « The classification of punctured-torus groups », Ann. of Math. (2) 149 (1999), no. 2, p. 559-626. | Article | EuDML 120365 | MR 1689341 | Zbl 0939.30034

[Mi4] Y. N. Minsky, « Kleinian groups and the complex of curves », Geom. Topol. 4 (2000), p. 117-148 (electronic). | Article | EuDML 120728 | MR 2182094 | Zbl 0953.30027

[Mi5] Y. N. Minsky, « Bounded geometry for Kleinian groups », Invent. Math. 146 (2001), no. 1, p. 143-192. | Article | MR 1859020 | Zbl 1061.37026

[Mi6] Y. N. Minsky, « Combinatorial and geometrical aspects of hyperbolic 3-manifolds », Lecture notes from the Workshop on Kleinian Groups and Hyperbolic 3-Manifolds (Warwick, England), sept. 2001. | MR 2044543 | Zbl 1062.30053

[Mi7] Y. N. Minsky, « The classification of Kleinian surface groups I. Models and bounds », Ann. of Math. (2) 171 (2010). no. 1, p. 1-107. | Article | MR 2630036 | Zbl 1193.30063

[Mh1] M. Mj - « Cannon-Thurston maps for surface groups », prépublication, arXiv:math/0607509. | MR 3126566 | Zbl 1301.57013

[Mh2] M. Mj, « Ending laminations and Cannon-Thurston maps », prépublication, arXiv:1002.0996. | MR 3177384 | Zbl 1297.57040

[Mo] G. D. Mostow - « Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms », Inst. Hautes Études Sci. Publ. Math. (1968), no. 34, p. 53-104. | Article | EuDML 103882 | Numdam | MR 236383 | Zbl 0189.09402

[NS] H. Namazi & J. Souto - « Non-realizability and ending laminations : proof of the density conjecture », Acta Math. 209 (2012), no. 2, p. 323-395. | Article | MR 3001608 | Zbl 1258.57010

[Oh] K. Ohshika - « Realising end invariants by limits of minimally parabolic, geometrically finite groups », Geom. Topol. 15 (2011), no. 2, p. 827-890. | Article | MR 2821565 | Zbl 1241.30014

[OS] K. Ohshika & T. Soma - « Geometry and topology of geometric limits I », prépublication, arXiv: 1002.4266.

[Ot] J.-P. Otal - Le théorème d'hyperbolisation pour les variétés fîbrées de dimension 3, Astérisque, vol. 235, Soc. Math. France, Paris, 1996. | Numdam | MR 1402300 | Zbl 0855.57003

[Pr] G. Prasad - « Strong rigidity of 𝐐-rank 1 lattices », Invent. Math. 21 (1973), p. 255-286. | Article | EuDML 142232 | MR 385005 | Zbl 0264.22009

[Sc] G. P. Scott - « Compact submanifolds of 3-manifolds », J. London Math. Soc. (2) 7 (1973), p. 246-250. | Article | MR 326737 | Zbl 0266.57001

[Sul] D. Sullivan - « On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions », in Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, 1981, p. 465-496. | MR 624833 | Zbl 0567.58015

[Su2] D. Sullivan - « Quasiconformal homeomorphisms and dynamics II. Structural stability implies hyperbolicity for Kleinian groups ». Acta Math. 155 (1985). no. 3-4, p. 243-260. | Article | MR 806415 | Zbl 0606.30044

[Th1] W. P. Thurston - « The topology and geometry of 3-manifolds », notes de cours, Princeton Univ., 1976-79.

[Th2] W. P. Thurston, « Three-dimensional manifolds, Kleinian groups and hyperbolic geometry », Bull Amer. Math, Soc. (N.S.) 6 (1982), no. 3, p. 357-381. | Article | MR 648524 | Zbl 0496.57005

[Th3] W. P. Thurston, « Hyperbolic structures on 3-manifolds I. Deformation of acylindrical manifolds », Ann. of Math. (2) 124 (1986), no. 2, p. 203-246. | Article | MR 855294 | Zbl 0668.57015

[Th4] W. P. Thurston, « On the geometry and dynamics of diffeomorphisms of surfaces », Bull. Amer. Math, Soc. (N.S.) 19 (1988), no. 2, p. 417-431. | Article | MR 956596 | Zbl 0674.57008

[We] A. Weil - « Modules des surfaces de Riemann », in Séminaire Bourbaki, vol, 1957/58, Astérisque, vol. 4, Soc. Math. France, Paris, 1995, exp. n° 168, p. 413-419. | EuDML 109561 | Numdam | MR 1611291 | Zbl 0084.28102